Conformally symmetric static fluid spheres

R. Maartens*, M. S. Maharaj

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review


Solutions of the Einstein-Maxwell equations for static spheres of charged imperfect fluids are investigated, where the space-time geometry is assumed to admit a conformal symmetry. Previous work is generalized by considering a nonstatic conformal symmetry. This allows the possibility of solutions that are nonsingular at the center, unlike the previous solutions based on a static conformal symmetry. Two such regular solutions are presented for charged spheres. The further generalization necessary to find stable exact stellar models with a conformal symmetry is indicated.

Original languageEnglish
Pages (from-to)151-155
Number of pages5
JournalJournal of Mathematical Physics
Issue number1
Publication statusPublished - 1 Dec 1980


Dive into the research topics of 'Conformally symmetric static fluid spheres'. Together they form a unique fingerprint.

Cite this